# SDR K11A2017110573303

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737-400
- Aircraft serial: 25849
- Aircraft time: 55,665 hours, 36,447 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SUPPORT STRUCTURE HAS CORROSION. REPAIRED STRINGER SUPPORT WEB AT STA 271R IAW SRM 51-70-13 FIG 1.
